# SDR DALA2016092406852

- Difficulty date: September 23, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 44,603 hours, 24,129 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LOCATION ON Y1292 BETWEEN FRAME-36 TO FRAME-41 FOUND OUT LIMITS.  REPLACED SEAT TRACK ON Y1292 BETWEEN FRAME 36 TO FRAME 41, PASSENGER CABIN IAW SRM 51-72-11 AND SRM 51-42-11, DWG D53370500.
